Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Recurring chills and fever, asthma with mucus and cough

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I have reoccuring chills and high fever. Chills for anout 2 hours then very high fever for about 4 hours. Occurs every other afternoon, four times so far. I have asthma, and these attacts cause much mucus and coughing.
Posted Fri, 27 Apr 2012 in Asthma and Allergy
Answered by Dr. Raju A.T 1 hour later
Hi ,

Thanks for your query,

Fever with chills are very typical symptoms in infections involving urinary tract and respiratory tract which i suspect the most in you.

I would advice you to get tested for both the causes mentioned above.Get a Urine routine analysis to rule out urinary tract infection and also consult your nearest doctor to get your chest examined with a stethoscope to determine presence of any infection. Once the foci and the nature of the infection is known you may have to be put on appropriate antibiotics for complete recovery.

Meanwhile you can take tab Tylenol twice daily after food to control the fever.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor